MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DL) (135CM NITINOL GUIDEWIRE); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DL) (135CM NITINOL GUIDEWIRE); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebr1161 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that patient came into clinic to receive a push iv antibiotic (ceftriaxone) and a hpt bag change (vancomycin).The red port of the picc was allegedly occluded and only the purple port was being used.Nurse stopped the hpt pump, disconnected and capped the hpt line.The purple port was disinfected and flushed again.It was stated it flushed with a great deal of resistance, so the nurse stopped flushing.Nurse tried to aspirate for blood return and there was no flashback.Patient could not receive either of the two antibiotics.Patient was sent to family doctor and then to emergency department to receive tpa.No other information was provided.No patient injury reported.

Brand Name
POWERPICC SOLO CATHETER 5F RADIOLOGY BASIC TRAY (DL) (135CM NITINOL GUIDEWIRE)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7033363
Report Number3006260740-2017-02031
Device Sequence Number1014223
Product Code LJS
UDI-Device Identifier00801741028120
UDI-Public(01)00801741028120
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3295335
Device Lot NumberREBR1161
Was Device Available for Evaluation? No
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1